# SDR YENA2023010600013

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 67,982 hours, 24,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1320, ATL-JFK. 'FLIGHT DECK BRIEF FUMES DURING TOGA TO, IN  CRUISE FLING THROUGH CLOUD AND ON DESCENT AT 4000FT PACK 1 OFF MINIMIZED SMELL.  COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL A/1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT OK FOR SERVICE.
